# SDR ASAA1058487

- Difficulty date: November 7, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 11,078 hours, 3,594 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129105
- Part serial: 16TK4V
- Condition: Damaged
- Location: Cockpit
- Part time: 11,078 hours, 3,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR CONTROL PANEL HAS UPPER RIGHT CORNER BROKEN.  REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL AND PERFORMED AN OPERATIONAL TEST AND IS FOUND WORKING SATIFACTORY IAW ASA B737 NG MM 34 43 91.
